Cai, Yongyang, and Kenneth L. Judd. "Dynamic programming with shape-preserving rational spline Hermite interpolation." Economics Letters 117, no. 1 (2012): 161-164.

Cai, Yongyang, and Kenneth L. Judd. "Dynamic programming with shape-preserving rational spline Hermite interpolation." Economics Letters 117, no. 1 (2012): 161-164.

0.01
Cai, Yongyang, and Kenneth L. Judd. "Dynamic programming with shape-preserving rational spline Hermite interpolation." Economics Letters 117, no. 1 (2012): 161-164.
Quantity:
Add To Cart